MAUDE Adverse Event Report: ZimVie US Corp LLC GenTek¿ Hexalobular Screwdriver, 28 mm; Dental Driver

ZimVie US Corp LLC GenTek¿ Hexalobular Screwdriver, 28 mm; Dental Driver
Catalog Number ZFX02HLD28
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the screwdriver's head fractured.The doctor reports that the procedure was concluded.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.D4: expiration date: unknown.

Brand Name
GenTek¿ Hexalobular Screwdriver, 28 mm
Common Device Name
Dental Driver
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50564623
Report Number3008932779-2026-00039
Device Sequence Number21346441
Product Code NDP
UDI-Device Identifier04251881700442
UDI-Public(01)04251881700442(10)2510030835(240)ZFX02HLD28
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
Exempt
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZFX02HLD28
Device Lot Number2510030835
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown